# SDR AALA202405137229

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 74,182 hours, 28,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMED SIGN IS LOOSE ON THE DOOR ARMING LEVER. SECURED BOLT ON HANDLE.
